What causes your heart rate to suddenly speed up causing a feeling of fatigue and feeling unwell?

Need Exam. At your age sensing an increase in heart rate (palpitations) coupled with adverse symptoms (feeling tired and 'unwell') could signify a pathologic dysrhythmia and demands an evaluation urgently by your doctor. Give a call today, please.

Related Questions

Determining cause of cold sweats, restlessness, fatigue, feeling of increased heart rate (tests have come back clear on thyroid) (25 yr old female)?

Don't know. To answer this one would have to examine you and take a history of the complaints you voice. In addition, other lab tests are warranted. Discuss this with your primary care physician. If s/he is stumped ask for a referral to a specialist. Read more...

I am experiencing dizziness, fatigue, chest pain or discomfort, feeling like I'm going to pass out, slow heart rate can this be caused from verapamil ER PM 100 my? Is it safe to DC this med without titration

Depends why you take. If you are taking it for high blood pressure, call your physician and work out a plan. You can safely stop the medication if it is not due to very high blood pressures .. because it sounds as though you are having at least relatively low blood pressure - or to low too quickly. Go see the prescribing physician ASAP. Tell him/her the problems you are having via phone call. Read more...
Dizzy. It depends on the indication:why are you on it?Are your symptoms due to the medicine or underlying condition?Discuss immediately with the prescriber. Read more...

Heart rate 160BPM but ECG shows it's still in a normal sinus rythym, just really fast. What caould cause this? It lasted for about 45mins @ that speed

Multifactoral. heart rate can be high for many reasons. ADHD meds may calm your brain but its still a stimulant. Any energy drinks,caffeine, decongestants, natural supplements,occult infections like UTI, thyroid overactivity, etc. Some times we just don't know and its called inappropriate sinus tachycardia syndrome.If a thorough work up- labs, urine, imaging are done, and still a problem-meds like b-block vs EPS. Read more...

I have controlled HBP. Few days ago my HBP change in too low blood pressure (I feel sleepiness, fatigue, rapid heart rate). What could cause this?

Medication dose. You may need to call your MD. May have the need for dose adjustment or stopping some. Further based on your risk factors you may need testing to ensure there are no heart issues. A call to your MD is needed soon. Read more...

Having cold, sore throat and rapid heart rate since 2 days along with fatigue. Is rapid heart rate a cause of worry?

Dehydration. Hi. Usually that's due to some degree of dehydration. Do you have a fever? It could be bacterial and not viral, although viral is certainly more likely. If bacterial, you may need antibiotics. In any even, drink plenty of fluids. Good luck! Read more...

Feeling panicky and having heart rate speed up and slow down while feeling dizzy, had appendix removed 1 week ago?

Go back to ER. You may have surgery related problems , like intra abdominal infection etc call your surgeon and go to er , they will do sets to find out the cause of your problem, . Read more...